# SDR CA080122011

- Difficulty date: December 25, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 8,156 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Dc Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) MAINT HAD TROUBLESHOT A GENERATOR PROBLEM. THE GENERATOR WOULD GO OFF LINE OCCASIONALLY.  REPLACED PC CARD, REPLACED THE GENERATOR. THE PROBLEM WAS GONE FOR 3 WEEKS. IT RETURNED, MAINT REPLACED THE PC CARD, WITH A HARD FAULT. TESTED SERVICEABLE. NEXT MORNING ON TAXI THE GENERATOR FAILED AGAIN. DISCOVERED A WIRE FROM THE PC CARD TO THE GENERATOR BUS TIE RELAY CHAFED IN THE NACELLE. THE BUNDLE WAS PROPERLY SECURED AND PROTECTED, HOWEVER, THE ONE WIRE WAS ON THE EDGE OF THE BUNDLE AND CHAFED ON A RIVET HEAD. REROUTED THE BUNDLE, SPLICED THE WIRE AND RETURNED THE AC TO SERVICE. (TC NR 20080122011)
